# SDR AWXA0002010

- Difficulty date: July 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: BAC1505100257
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Cabin center wing box area attach angle cracked STA 674 RBL 45C: Repaired cabin center wing box area lower attach angle BL 45R BS 674 IAW ER 15-5715-01200 DL3
